# SDR AALA20151124005

- Difficulty date: November 24, 2015
- Submitted: November 28, 2015
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- Aircraft time: 112,889 hours, 18,681 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Condition: Faulty
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS AILERON LOCKOUT AT 300 KNOTS.  AN EMER WAS DECLARED & THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  ACFT WAS REMOVED FROM SERVICE.  R & R RT AILERON LOCKOUT ACTUATOR IAW MM 27-11-44, RIG & OPERATIONAL CHECK GOOD.  ACCOMPLISHED RT AILERON LOCKOUT ACTUATOR & MECHANISM TEST, TESTED GOOD IAW MM 27-11-44.  SEE ALSO SDR AALA20151127007.
